Citation

BibTex format

@article{Liebeck:2014:10.1016/j.jalgebra.2014.01.011,
author = {Liebeck, MW and Shalev, A},
doi = {10.1016/j.jalgebra.2014.01.011},
journal = {JOURNAL OF ALGEBRA},
pages = {223--228},
title = {Bases of primitive linear groups II},
url = {http://dx.doi.org/10.1016/j.jalgebra.2014.01.011},
volume = {403},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1016/j.jalgebra.2014.01.011
EP - 228
PY - 2014///
SN - 0021-8693
SP - 223
TI - Bases of primitive linear groups II
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/j.jalgebra.2014.01.011
VL - 403
ER -